# SDR ASOA2015010912032

- Difficulty date: December 15, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED.   PAX DOOR LWR SILL ANGLE CORRODED BEYOND LIMITS IAW SRM 51-12-00-001-001-A01/TR51-0050 R & R.  REMOVED PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW SILL ANGLE IAW SRM 51-40-11-001-01-A01 TRANSFERED NEW NUTPLATES IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SILL AND, LOWER, TO PAX DOOR THRESHOLD OPENING, REF SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 & DWG SH670-31810, REV Y.
